# SDR C2XA98IA357

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S533712230110000
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FORWARD CARGO DOOR LATCH FITTING WAS FOUND TO HAVE DEEP GOUGES.  MAINTENANCE REMOVED AND REPLACED THE LATCH FITTING IAW ATR42 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TOTAL HOURS:  23,206.6.  TOTACL CYCLES:  25,658.  (X)
